Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Moving black spots in peripheral vision. NOT floaters.
    avatar
    JFsebastian posted:
    Curious if anyone else has a clue what this is.

    During a relatively nasty but apparently harmless bout with my heart throwing tons of PVCs and PACs, I started to experience these 1/2 second duration of a black spot appearing in the bottom left of my left eye and flying upwards. This is NOT a floater and is similar in look to when you press your eye on one side and see the dot on the other.

    Seems to happen only in the mornings and maybe once during the day at first. Rarely my right eye will experience it too but instead of moving up, it moves down at the same time the left eye moves up. Both are on the outside of the eye.

    It comes and goes too - happening maybe 5 times during a week, then nothing for weeks, and now it's happening again on my left eye but this time the black spot was dark reddish and flew from bottom center edge back to left corner.

    No other symptoms when it happens. No dizziness, no nothing.

    I'm 47, do aerobics every other day, work out, never issues when I do that or spots. Just usually at rest and well, wondering if this is just aging typical stuff or ??
    Reply
     
    avatar
    JFsebastian responded:
    I should add that initially, with this bout of PAC/PVC heart murmurs, I got so distressed from them that I lost 13 pounds in like 2 weeks going from 165 to 152. I've read that sudden weight loss can cause these spots but since then I've regained around 5 pounds and have been working out a lot more... those aerobics and workouts started on the advice of my cardiologist (since PAC/PVCs usually get better with working out) and so I've begun to rebuild more muscle now...

    However, not sure if those spots are still residual effects of the weight loss, etc...


    Spotlight: Member Stories

    A year ago, this last April was when it started to happen. One morning Jeremy 11 years old woke up with his left eye very swollen. Swollen shut from a...More

    More Members

    There are no other member stories at this time

    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.